# SDR SWIA200718087

- Difficulty date: April 1, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 11,524 hours, 9,930 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE WINDOW CRACKED INFLIGHT.  REPLACED CAPTAIN'S SIDE WINDOW IAW AMM 56-12-01.
